# SDR 2007UALA03459

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 46,398 hours, 16,781 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FLAPS LOCKED MESSAGE DISPLAYED.   PERFORMED WTB PROCEDURE PER TSM AND FLAPS RESET AND PERFORMED NORMALLY.  NO REPEATS SINCE ORIGINAL.
